Hi I am looking for a bit of advice. I have just stopped taking Microgynon 30 in August this year as i am hoping to become pregnant in time. My period started as normal exactly on the day which i should have been due in September, it was very heavy period i then stopped bleeding after 8 days then two days later i started bleeding heavily again, it has now started to lighten up a lot but i have now been bleeding in total for 11 days. Can anybody adivse me if this is normal as it is the first period i have had since stopping Microgynon 30.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.